| Model Number |
NANOBITER 15° UP TIP, 70MM DISPOSABLE |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the wrist arthroscopy, rust was found at the tip of the device.This was only noticed once the device had already been inserted into the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.